# SDR GTIA012218

- Difficulty date: January 17, 2002
- Submitted: February 11, 2002
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Web
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - NR 1 ENGINE PYLON LOWER SURFACE AFT HINGE PANEL OUTBOARD LOWER WEB CRACKED AT ANGLE.  REMOVED WEB.  FABRICATED NEW WEB.  INSTALLED WEB.  REMOVED DAMAGED SECTION OF ANGLE.  FABRICATED REPAIR ANGLE AND DOUBLERS.  INSTALLED REPAIR ANGLE AND DOUBLERS IAW DC9 SRM 51-30-2.  (M)
